# SDR AALA951673

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AA
- Make and model: Boeing 767223
- Aircraft serial: 22311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT DAMAGE ON THE INNER SURFACE OF FUSELAGE SKIN.  THE BLEND OUT IS APPROXIMATELY 1 INCH BY 2 INCHES WITH APPROX .050 MATERIAL REMAINING.  THE DAMAGE IS UNDERNEATH STRINGER 38L.  REFINISHED AND INSTALLED A FILLER.  APPROVED BY ENGINEERING PER MRB767-1016.  (M)
